On a generic property of geodesic flows.
Mathematische Annalen, Tome 298 (1994) no. 2, pp. 101-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__298_2_165164,
author = {Hans-Bert Rademacher},
title = {On a generic property of geodesic flows.},
journal = {Mathematische Annalen},
pages = {101--116},
year = {1994},
volume = {298},
number = {2},
zbl = {0813.53029},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165164/}
}
Hans-Bert Rademacher. On a generic property of geodesic flows.. Mathematische Annalen, Tome 298 (1994) no. 2, pp. 101-116. http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165164/